# SDR 98ZZZM340

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11337
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: A11430410
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 275 - PHL-BTV - AFTER T/O, GEAR WOULD NOT RETRACT.  ALT PROCEDURES PERFORMED.  GEAR SUCCESSFULLY RAISED WITH MANUAL OVERRIDE.  FLT PROCEEDED TO BTV.  ON DESCENT TO BTV WHEN LANDING GEAR WAS LOWERED, 'R MLG UNSAFE' MESSAGE ILLUMINATED. GREEN RMLG DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR TWICE W/O SUCCESS.  TOWER FLYBY CONFIRMED THAT RT MAIN GEAR WAS DOWN BUT NOT LOCKED.  FLT DIVERTED TO BDL FOR LONGER RUNWAYS.  EN ROUTE TO BDL, GEAR RECYCLED SEVERAL TIMES.  ON SIXTH ATTEMPT, ALL THREE GREEN LIGHTS ILLUMINATED AND NO MESSAGES APPEARED ON DISPLAY.  FLT CONTINUED TO BDL WITH GEAR DOWN.  FLT LANDED BDL W/O FURTHER INCIDENT.  MX FOUND THE RT MAIN GEAR OTBD DOOR CONNECTING ROD SEPARATED FROM DOOR.
